Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Have post partum toxemia after last delivery. Treat kidney infection, high BP and delusion?

I am 35 years old and I have a two month old baby and a six year old daughter who is in first grade. Since the birth of my youngest daughter I have had post partum toxemia and also a severe kidney infection . I have been on high blood pressure medicine and also antibiotics for the kidney infection. I am so tired and forgetful and sometimes I feel disillusional. What could be wrong with me?
Asked On : Sat, 8 Sep 2012
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response

Welcome to HealthcareMagic Public Forum

In sever infection in any part of the body tiredness and abnormal perceptions can occur till infection is relieved,

For treatment monitor BP, continue antibiotics, take proper rest, adequate hydration, morning walk and healthy diet will be helpful. If symptoms become severe then immediately visit your physician.

I hope this information has been both informative and helpful for you.
Wish you Good Health.

Dr. Ashish Mittal
Answered: Tue, 11 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor